# SDR FDEA201208173065

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1630-1650 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTRNER HOLES DAMAGED & CRACKED BETWEEN BS 1640-1661, STR 4R.  REPAIRED STRINGER IAW SRM 53-00-03, FIG 201, REPAIR 2.   CATEGORY A REPAIR.
